# SDR SWIA200514696

- Difficulty date: March 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 28,684 hours, 37,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN AND CLOSE.  ADJUSTED AND RIGGED PAX DOOR BACKSTOP SHIMS IAW EMB 120 MM 52-11-00.
